| Model Number |
SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 16-dec-2025, a sales representative reported via phone that (2) ar-3632sp fibertak® sp suture anchors backed out.This occurred during a shoulder case on (b)(6) 2025 when an issue with the stitches sliding occurred, resulting in the anchors backing out.The case continued using a hard suturetak.The patient had a normal bone quality.There was no harm to the patient.There was a slight delay while grabbing another device.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a use error, including improper bone preparation and/or improper surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of that failure was received.